# SDR USAA2009030690518

- Difficulty date: March 2, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812Y169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL BETWEEN BS 967 TO BS 986, RBL 16.  REPLACED INTERCOSTAL BETWEEN BS 967 TO BS 986, RBL 16 IAW B737 SRM 51-10-02.
